American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Yiu Tung Poon. Generalized numerical ranges, joint positive definiteness and multiple eigenvalues. Proc. Amer. Math. Soc. 125 (1997) 1625-1634. MR 1372044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Chi-Kwong Li. A simple proof of the elliptical range theorem. Proc. Amer. Math. Soc. 124 (1996) 1985-1986. MR 1322932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Brian Jefferies. The Weyl calculus for hermitian matrices . Proc. Amer. Math. Soc. 124 (1996) 121-128. MR 1301032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Don Hadwin. Triangular truncation and normal limits of nilpotent operators . Proc. Amer. Math. Soc. 123 (1995) 1741-1745. MR 1257109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] B. A. Lotto and T. Steger. von Neumann's inequality for commuting, diagonalizable contractions. II . Proc. Amer. Math. Soc. 120 (1994) 897-901. MR 1169882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. A. Lotto. von Neumann's inequality for commuting, diagonalizable contractions. I . Proc. Amer. Math. Soc. 120 (1994) 889-895. MR 1169881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] H. J. Landau. The inverse eigenvalue problem for real symmetric Toeplitz matrices . J. Amer. Math. Soc. 7 (1994) 749-767. MR 1234570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Roy Mathias. Matrix completions, norms and Hadamard products . Proc. Amer. Math. Soc. 117 (1993) 905-918. MR 1116267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] K. Okubo. Norm of Schur multiplication for Schatten norm . Proc. Amer. Math. Soc. 111 (1991) 925-930. MR 1041011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Chi-Kwong Li and Nam-Kiu Tsing. Matrices with circular symmetry on their unitary orbits and $C$-numerical ranges . Proc. Amer. Math. Soc. 111 (1991) 19-28. MR 1041014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] H. W. J. Lenferink and M. N. Spijker. On a generalization of the resolvent condition in the Kreiss matrix theorem . Math. Comp. 57 (1991) 211-220. MR 1079025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Dipa Choudhury. The Schur product theorem in the block case . Proc. Amer. Math. Soc. 108 (1990) 879-886. MR 1007493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Muneo Chō and Hiroyasu Yamaguchi. A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert $ . Proc. Amer. Math. Soc. 108 (1990) MR 990417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Chi-Kwong Li. Polynomials and numerical ranges . Proc. Amer. Math. Soc. 104 (1988) 369-373. MR 962800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Rong Qing Jia. $L\sb \infty$-boundedness of $L\sb 2$-projections on splines for a multiple geometric mesh . Math. Comp. 48 (1987) 675-690. MR 878699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Chi-Kwong Li. Linear operators preserving the numerical radius of matrices . Proc. Amer. Math. Soc. 99 (1987) 601-608. MR 877024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Charles R. Johnson. Interlacing polynomials . Proc. Amer. Math. Soc. 100 (1987) 401-404. MR 891133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Rajendra Bhatia. The distance between the eigenvalues of Hermitian matrices . Proc. Amer. Math. Soc. 96 (1986) 41-42. MR 813806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Govind S. Mudholkar and Marshall Freimer. A structure theorem for the polars of unitarily invariant norms . Proc. Amer. Math. Soc. 95 (1985) 331-337. MR 806065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] George Phillip Barker. Applications of the joint angular field of values . Proc. Amer. Math. Soc. 91 (1984) 331-335. MR 744623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stephen Demko, William F. Moss and Philip W. Smith. Decay rates for inverses of band matrices . Math. Comp. 43 (1984) 491-499. MR 758197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yik Hoi Au-Yeung and Nam-Kiu Tsing. An extension of the Hausdorff-Toeplitz theorem on the numerical range . Proc. Amer. Math. Soc. 89 (1983) 215-218. MR 712625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] V. S. Sunder. Distance between normal operators . Proc. Amer. Math. Soc. 84 (1982) 483-484. MR 643734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Rajendra Bhatia. Analysis of spectral variation and some inequalities . Trans. Amer. Math. Soc. 272 (1982) 323-331. MR 656492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Andrzej Pokrzywa. Spectra of operators with fixed imaginary parts . Proc. Amer. Math. Soc. 81 (1981) 359-364. MR 597640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Vlastimil Pták. A lower bound for the spectral radius . Proc. Amer. Math. Soc. 80 (1980) 435-440. MR 580999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Shmuel Friedland. On matrix approximation . Proc. Amer. Math. Soc. 51 (1975) 41-43. MR 0371052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Edward A. Azoff. Borel measurability in linear algebra . Proc. Amer. Math. Soc. 42 (1974) 346-350. MR 0327799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] W. Kahan. Every $n\times n$ matrix $Z$ with real spectrum satisfies $\Vert Z-Z\sp{\ast}\Vert \leq \Vert Z+Z\sp{\ast} \Vert(\log\sb{2}n+0.038)$ . Proc. Amer. Math. Soc. 39 (1973) 235-241. MR 0313278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 59 of 59 found      Go to page: 1 2